# SDR DL757962576

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070003
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY FLASHLIGHT WON'T TEST.  REPLACED FLASHLIGHT AND BATTERY OP CK OK.
